# SDR SWAA2022051797739

- Difficulty date: April 25, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER R/H EMERGENCY EXIT SIGN MISSING / [01] REPLACED NEW CENTER R/H EXIT SING AS PER B737-700 AMM 33-51-01-960-801;[02] OPS CHECK OK;[03] VERIFIED; STEP # 1 AND 2.
